Alert archive / North Carolina / Beach Hazards Statements in 2017

Beach Hazards Statement 26, NWS Newport/Morehead City, NC

June 24, 2017

NWS Newport/Morehead City, NC issued this beach hazards statement at Jun 24, 2017, 8:49 PM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jun 24, 2017, 8:49 PM EDT (00:49 UTC)
Expired
Jun 25, 2017, 8:00 PM EDT
In force
23 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

020 
WHUS42 KMHX 250049
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
849 PM EDT SAT JUN 24 2017

...HIGH THREAT OF RIP CURRENTS SUNDAY FOR AREA BEACHES FROM SURF 
CITY TO CAPE HATTERAS ...

.LINGERING LONG PERIOD SOUTHEASTERLY SWELLS COMBINED WITH STRONG
SOUTHWESTERLY WINDS AND HIGH ASTRONOMICAL TIDES WILL CREATE A 
HIGH THREAT OF RIP CURRENTS AGAIN SUNDAY FOR AREA BEACHES FROM 
SURF CITY TO CAPE HATTERAS.

NCZ095-098-103-104-250930-
/O.NEW.KMHX.BH.S.0026.170625T0049Z-170626T0000Z/
CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE-
849 PM EDT SAT JUN 24 2017

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A BEACH HAZARDS STATEMENT, WHICH IS IN EFFECT THROUGH SUNDAY
EVENING.

* HAZARDS...HIGH THREAT OF RIP CURRENTS.

* LOCATION...FROM SURF CITY TO CAPE LOOKOUT.

* TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP CURRENTS
  TO OCCUR IS A COUPLE HOURS EITHER SIDE OF LOW TIDE, WHICH WILL
  OCCUR AROUND 3 PM TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT.
SWIM IN A DIRECTION FOLLOWING THE SHORELINE. WHEN OUT OF THE
CURRENT, SWIM BACK TO SHORE. IF TIRED, FLOAT OR TREAD WATER UNTIL
OUT OF THE RIP CURRENT. IF UNABLE TO ESCAPE, FACE THE SHORE AND
CALL OR WAVE FOR HELP.

&&

$$
1 follow-up statement
747 
WHUS42 KMHX 250718
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
318 AM EDT SUN JUN 25 2017

...HIGH THREAT OF RIP CURRENTS TODAY FOR AREA BEACHES FROM SURF 
CITY TO CAPE HATTERAS...

.LINGERING SOUTHEASTERLY SWELL COMBINED WITH SOUTHWESTERLY WINDS 
AND HIGH ASTRONOMICAL TIDES WILL CREATE A HIGH THREAT OF RIP 
CURRENTS AGAIN TODAY FOR AREA BEACHES FROM SURF CITY TO CAPE 
HATTERAS.

NCZ095-098-103-104-260000-
/O.CON.KMHX.BH.S.0026.000000T0000Z-170626T0000Z/
CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE-
318 AM EDT SUN JUN 25 2017

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HAZARDS...HIGH THREAT OF RIP CURRENTS.

* LOCATION...FROM SURF CITY TO CAPE HATTERAS.

* TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP 
  CURRENTS TO OCCUR IS A COUPLE HOURS EITHER SIDE OF LOW TIDE, 
  WHICH WILL OCCUR AROUND 3 PM TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT.
SWIM IN A DIRECTION FOLLOWING THE SHORELINE. WHEN OUT OF THE
CURRENT, SWIM BACK TO SHORE. IF TIRED, FLOAT OR TREAD WATER UNTIL
OUT OF THE RIP CURRENT. IF UNABLE TO ESCAPE, FACE THE SHORE AND
CALL OR WAVE FOR HELP.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Jun 24, 6:52 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 24, 6:52 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
652 PM EDT Sat Jun 24 2017

.SYNOPSIS...
A tropical airmass will interact with a slow moving cold front
impacting Eastern NC this weekend. The front will meander just
off the coast through Wednesday. High pressure will build in
from the west Wednesday through late next week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 650 PM Saturday...Wet weather is expected tonight as
tropical moisture with PW values in excess of 2" interacts with
a weak frontal boundary. The front is forecast to stall along
the southern and central coastal areas late tonight and Sunday.

Although the instability is expected to to wane with loss of
heating by mid evening, guidance continues to indicate that
sufficient instability will continue overnight with forecast MU
CAPE values around 1500 J/kg, and 30-40kt 0-6km bulk shear.
Threat for isolated strong storms with gusty winds will continue
through early evening then emphasis will be the potential for
thunderstorms producing heavy rains and minor flooding with
storm motions nearly parallel to the upper level flow and likely
training of storms. Storm total rainfall of 0.5-1.5" is
expected with higher amounts possible, especially along the
coast in vicinity.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
As of 330 PM Saturday...A frontal boundary combined with deep
moisture (Precipitable water values in excess of 2 inches) will
lead to a wet day along the coast as low-level moisture
transport and deep omega is maximized. With the cold front
across the central CWA, expect a sharp precip/moisture gradient,
thus categorical PoPs on the coast tapering back to low chance
over the Coastal Plains. Still enough instability around Sunday
morning for a few strong storms with CAPEs around 1000 J/kg near
the coast. Despite a good deal of cloud cover, high
temperatures should reach the mid/upper 80s in most areas
Sunday.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
As of 330 PM Sat...Scattered showers are possible Monday and
Tuesday. Then, cooler and much drier air will spread into
eastern NC from Wednesday into next weekend.

Sunday night through Tuesday...As the frontal boundary lingers
along the coast Sunday night and Monday morning, scattered
showers are possible and have chance PoPs across the coast.
Monday will be dry further inland, and high temps across the
region will be cooler than average, in the low to mid 80s.
Precipitation will be enhanced inland on Tuesday, as a strong
mid-level shortwave dives southeast across the Carolinas and
Virginia. Have high chance PoPs for most of the area Tuesday.
High temps Tuesday look to be a few degrees cooler, mostly in
the low 80s.

Wednesday through Saturday...Strong high pressure will move
overhead on Wednesday, and off the coast for the rest of the
week and into the weekend. While overhead, this high will
provide a somewhat refreshing airmass with lower humidities and
continued cooler high temperatures. Temperatures quickly warm
back up however, as southwest winds return on Thursday and
highs creep back to the upper 80s for late week.

Low temps for the period will range mostly from the upper 50slow
60s inland to upper 60s.low 70s along the coast.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Short Term /through Sunday/...
As of 650 PM Saturday...Periods of sub VFR conditions are
expected at the TAF sites tonight into early Sunday as
widespread showers and thunderstorms with heavy rain move across
the region in vicinity of a weak slow moving front. Predominate
MVFR (and local IFR) ceilings are likely to develop after 06Z
and persist through mid morning with conditions becoming VFR at
the TAF sites by afternoon as drier air air filters into inland
locations and the best moisture lingers along the immediate
coast.

Long Term /Sunday through Thursday/...
As of 345 PM Sat...Most of the rainfall and Sunday night
and Monday will be east of the TAF sites and VFR should
prevail. Scattered thunderstorms may produce scattered MVFR
ceilings/vsbys Tuesday. VFR conditions return Wednesday and
Thursday. As usual, patchy late night/early morning fog will be
possible, especially in areas that receive rainfall.

&&

.MARINE...
Short Term /through Sunday/...
As of 650 PM Saturday...Continue the SCA for the Pamlico Sound
and the waters south of Oregon Inlet. Winds will continue to
diminish overnight as a slow moving cold front moves into the
waters and the pressure gradient decreases allowing winds and
seas to slowly subside overnight and Sunday morning. W to SW
winds will diminish to 10 to 15 KT and become more westerly by
late tonight. Seas will continue 2 to 4 feet north of Oregon
inlet and subside to 4-6 feet south of Oregon Inlet by Sunday
Morning. By Sunday afternoon seas should subside to 2 to 4 feet
throughout the waters.

Long Term /Sunday Night through Thursday/... As of 345 PM
Sat...Light and variable winds are expected Monday into Tuesday
and will eventually turn to the north Wednesday morning and
remain light. Winds will then turn to the SE on Thursday 5 to 10
kts. Seas will generally be 2-4 ft through the period.

&&

.TIDES/COASTAL FLOODING...
As of 330 PM Sat...Minor coastal flooding will be possible at
times of high tide through the weekend. Moderate threat of rip
currents north of Cape Hatteras, and High threat south of Cape
Hatteras.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ095-
     098-103-104.
MARINE...Small Craft Advisory until 10 PM EDT this evening for AMZ135.
     Small Craft Advisory until 10 AM EDT Sunday for AMZ152-154.
     Small Craft Advisory until 8 AM EDT Sunday for AMZ156-158.

&&

SYNOPSIS...RSB/SGK
NEAR TERM...RSB/JME
SHORT TERM...RSB/CQD
LONG TERM...CTC/SGK
AVIATION...RSB/JME/SGK
MARINE...RSB/JME/SGK
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Jun 24, 6:25 AM EDT, 14 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
625 AM EDT Sat Jun 24 2017

NCZ103-251030-
Outer Banks Dare-
625 AM EDT Sat Jun 24 2017

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING SOUTH OF
CAPE HATTERAS...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING NORTH OF
CAPE HATTERAS...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement south of Cape Hatteras.
   Moderate Rip Current Risk north of Cape Hatteras.

Locally heavy rainfall and strong thunderstorms with damaging winds
will be possible this afternoon into Sunday morning, as a tropical
airmass interacts with a frontal boundary.

Heat indices around 100 degrees today.

Minor coastal flooding will be possible at times of high tide.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Minor coastal flooding will be possible through the weekend at times
of high tide.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ029-044>047-079>081-090>094-251030-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico-
625 AM EDT Sat Jun 24 2017

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Locally heavy rainfall and strong thunderstorms with damaging winds
will be possible this afternoon into Sunday morning, as a tropical
airmass interacts with a frontal boundary.

Heat indices around 100 degrees today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ095-098-104-251030-
Carteret-Onslow-Outer Banks Hyde-
625 AM EDT Sat Jun 24 2017

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Locally heavy rainfall and strong thunderstorms with damaging winds
will be possible this afternoon into Sunday morning, as a tropical
airmass interacts with a frontal boundary.

Heat indices around 100 degrees today.

Minor coastal flooding will be possible at times of high tide.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Minor coastal flooding will be possible through the weekend at times
of high tide.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 24, 5:10 PM EDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
510 PM EDT SAT JUN 24 2017

NCZ044-080-092-093-242215-
Craven-Jones-Beaufort-Pitt-
510 PM EDT SAT JUN 24 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN JONES...
CRAVEN...SOUTHEASTERN PITT AND SOUTHWESTERN BEAUFORT COUNTIES...

At 509 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southeast of Winterville to 9
miles southeast of Grifton to 12 miles north of Richlands. Movement
was east at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
New Bern, Trent Woods, River Bend, Vanceboro, Bridgeton, Dover, Cove
City and Trenton.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Newport.

LAT...LON 3543 7687 3522 7695 3503 7707 3508 7757
      3526 7739 3546 7733
TIME...MOT...LOC 2109Z 262DEG 29KT 3547 7726 3525 7736 3508 7754

DAG
Special weather statement, Jun 24, 6:10 PM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
610 PM EDT SAT JUN 24 2017

NCZ080-081-091>094-098-242245-
Onslow-Craven-Jones-Beaufort-Lenoir-Mainland Hyde-Pamlico-
610 PM EDT SAT JUN 24 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JONES...SOUTH CENTRAL
LENOIR...SOUTHWESTERN MAINLAND HYDE...CENTRAL CRAVEN...NORTHWESTERN
ONSLOW...SOUTHERN BEAUFORT AND PAMLICO COUNTIES...

At 610 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles west of Aurora Ferry Terminal to
6 miles north of Richlands. Movement was east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
New Bern, James City, Trent Woods, River Bend, Sladesville,
Ransomville, Swindell Fork, Scranton, Vanceboro, Swan Quarter Ferry
Terminal, Fairfield Harbour, Aurora Ferry Terminal, Bayview Ferry
Terminal, Coastal Carolina Regional Airport, Bayboro, Alliance,
Arapahoe, Aurora, Bridgeton and Cove City.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3556 7657 3544 7623 3502 7664 3491 7763
      3509 7766
TIME...MOT...LOC 2210Z 265DEG 23KT 3533 7689 3499 7754

SGK
Special weather statement, Jun 24, 6:13 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
613 PM EDT SAT JUN 24 2017

NCZ090-242300-
Duplin-
613 PM EDT SAT JUN 24 2017

...A STRONG THUNDERSTORM WILL AFFECT DUPLIN COUNTY...

At 613 PM EDT, a strong thunderstorm was located over Clinton, moving
east at 40 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Warsaw, Mount Olive, Rose Hill, Kenansville, Faison, Magnolia,
Greenevers and Calypso.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3490 7815 3504 7815 3508 7816 3509 7817
      3517 7817 3518 7810 3518 7808 3519 7805
      3519 7802 3518 7798 3517 7797 3517 7793
      3515 7789 3516 7789 3518 7784 3479 7780
      3479 7818
TIME...MOT...LOC 2213Z 257DEG 34KT 3498 7832

SGK
Special weather statement, Jun 24, 6:44 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
644 PM EDT SAT JUN 24 2017

NCZ046-080-081-092>094-242330-
Craven-Jones-Beaufort-Mainland Hyde-Tyrrell-Pamlico-
644 PM EDT SAT JUN 24 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL JONES...
CENTRAL MAINLAND HYDE...CENTRAL CRAVEN...SOUTHERN BEAUFORT...SOUTHERN
TYRRELL AND PAMLICO COUNTIES...

At 644 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southeast of Ransomville to near
Fairfield Harbour. Movement was east at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
New Bern, James City, Trent Woods, River Bend, Sladesville,
Ransomville, Gull Rock, Swindell Fork, Scranton, Fairfield, Swan
Quarter Ferry Terminal, Fairfield Harbour, Aurora Ferry Terminal,
Bayview Ferry Terminal, Coastal Carolina Regional Airport, Bayboro,
Alliance, Aurora, Bridgeton and Pollocksville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3526 7617 3507 7662 3497 7724 3526 7724
      3561 7629 3560 7624 3539 7600
TIME...MOT...LOC 2244Z 248DEG 37KT 3538 7664 3514 7700

SGK
Special weather statement, Jun 24, 6:53 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
653 PM EDT SAT JUN 24 2017

NCZ090>093-098-242345-
Onslow-Craven-Jones-Lenoir-Duplin-
653 PM EDT SAT JUN 24 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JONES...SOUTHERN
LENOIR...WEST CENTRAL CRAVEN...NORTHWESTERN ONSLOW AND DUPLIN
COUNTIES...

At 652 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles north of Richlands to
Kenansville. Movement was northeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Wallace, Warsaw, Mount Olive, Rose Hill, Richlands, Beulaville,
Kenansville, Harrells, Richlands South, Faison, Magnolia, Greenevers,
Pink Hill, Calypso, Dover, Cove City, Teachey and Trenton.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3490 7815 3504 7815 3509 7817 3518 7816
      3518 7808 3519 7802 3517 7797 3517 7793
      3515 7789 3516 7789 3518 7783 3527 7724
      3497 7724 3487 7753 3472 7789 3471 7798
      3473 7801 3473 7803 3472 7814 3474 7820
TIME...MOT...LOC 2252Z 244DEG 34KT 3504 7753 3497 7799

SGK
Special weather statement, Jun 24, 8:23 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
823 PM EDT SAT JUN 24 2017

NCZ092>095-098-250100-
Onslow-Craven-Jones-Pamlico-Carteret-
823 PM EDT SAT JUN 24 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN JONES...
SOUTHEASTERN CRAVEN...NORTHEASTERN ONSLOW...SOUTHWESTERN CARTERET AND
SOUTH CENTRAL PAMLICO COUNTIES...

At 823 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles west of Neuse Forest to
Swansboro. Movement was northeast at 40 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
New Bern, Havelock, Morehead City, Newport, Swansboro, Cape Carteret,
Pine Knoll Shores, Neuse Forest, Cherry Branch Ferry Terminal,
Minnesott Beach Ferry, Bogue Inlet Pier, Hammocks Beach State Park,
Cedar Point, Minnesott Beach and Indian Beach.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3460 7723 3497 7722 3500 7670 3469 7674
      3466 7696
TIME...MOT...LOC 0023Z 244DEG 37KT 3492 7707 3467 7714

SGK

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:23 PM EDTSpecial Weather StatementMHXCraven37 min
Jun 24, 8:26 PM EDTTornado WarningMHXCraven19 min
Jun 24, 8:51 PM EDTAreal Flood AdvisoryMHXCraven, Jones, Lenoir114 min

Nearby

Beach Hazards Statements in North Carolina, 2017Every beach hazards statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.